# SDR CALA2025032603209

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Stained
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C MIX BAY AREA, STRINGERS, FUSELAGE SKIN, FRAMES AND STRINGER CLIPS HAVE BLUE WATER STAIN FROM BS 840 TO 900 AND FROM STRINGERS S-23L TO S-30. TRANSCRIBED FROM HAECO GSO NR 9286527.   CLEANED FWD PIT MIX BAY AREA FROM STA 840 TO STA 900 AND FROM S-23L TO S-30 IAW ECRA 2011-01000 REV AD.
